# SDR CALA2021062000912

- Difficulty date: June 20, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 72,983 hours, 30,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fr66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA R/H SIDE DOOR SILL HAS CORROSION AT FR66 AROUND FAT ENER HOLE MOVING UNDER FWD GIRT BAR FITTING PER HAECO LCQ NR 929 0488/30488 GENERATED BY V077960
